MAUDE Adverse Event Report: COVIDIEN PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884730741
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer stated when the guide was attempted to be removed, there was resistance and deterioration at the distal part of the tube.Several attempts were made to remove the guide, but the plastic covering (tube) was moving with the guide.Perforation was observed in the distal part of the guide.

Brand Name
PED-TBE 6FR;20IN WGT W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9557940
Report Number9612030-2020-02385
Device Sequence Number2489867
Product Code KNT
UDI-Device Identifier30884521009619
UDI-Public30884521009619
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884730741
Device Catalogue Number8884730741
Device Lot Number1807988064
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date01/07/2020
Patient Sequence Number1